MAUDE Adverse Event Report: BTG ROUND LAKE VI MRI CRYOABLATION CONSOLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VI MRI CRYOABLATION CONSOLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH7000
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Pro code (product code) - ocl.
 
Event or Problem Description
It was reported that insufficient ice occurred.A cryo console and an icerod 90 degree mri needle were selected for treatment of a kidney injury of 25x21.During the first freeze at 10 minutes, an iceball of 44x17 was noticed.The physician expected to see an iceball of 45x26.The procedure was completed with this device.During the magnetic resonance imaging (mri) exam, four months after the procedure, the iceball size was deemed not sufficient in covering the targeted tissue.There were no patient complications reported and the patient's status was stable.

Brand Name
VI MRI CRYOABLATION CONSOLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14780721
Report Number2134265-2022-06808
Device Sequence Number20096323
Product Code GEH
UDI-Device Identifier00859019006318
UDI-Public00859019006318
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH7000
Device Catalogue NumberFPRCH7000
Device Lot NumberMRI41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown